Prednislone

Morning all

Just a quick one. I have been on prednislone since may 16 doses ranging from 25-40mg. Not been lower as I tend to then struggle. However in the last week I have been getting really annoying muscle twitches almost constantly in the top of my right arm and under my left eye. Could this be something to do with the steroids or something totally unrelated? It's not causing major problems just annoying. Anyone else experienced this?

Jenna

4 Replies

oldestnewest
  • There are some really serious side affects associated with steroid use , so it's is a good idea to keep their use to a minimum if you can .

  • St. George's are currently trying to get me off them but my lungs struggle considerably without them. Got a very slow reducing system going on to see what I can tolerate. X

  • Try getting them to check your potassium levels (can lower due to pred and cause muscle twitching). I've had them in the past - solved by a potassium drip in hosp then eating more leafy greens. I also get muscle spasms/cramps now so need to talk to someone about those....

  • Ah ok. Thank you. I have had a potassium drip in hospital before after a who host of steroids and Nebs in a&e. X

You may also like...